# SDR DALA2019071804301

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE TIP 332AB ON LT HORIZONTAL STABILIZER (1 EA). REPAIRED BY WELD ACCESS PANEL 332AB (TIP) AT HORIZONTAL STABILIZER LT AS PER ER/A N. 579687-14.
